Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

2 Months Post Accutane

Recommended Posts

well its been around 2 months sence i took my last pill, My face is clear and has been for a while however i still have alot of side effects :(

*Dry eyes

*Dry lips

*Red eyes

*Muscle aches

*Flaky scalp

*Red skin

*Lack of concentration

*Random memory loss

All of those are just a few of the side effects that i still have 2 months post accutane, and i was only on accutane for 3 and a half months.

Im still hoping that maybe these side effects will fade away but im losing hope day by day..

I honestly dont think that the clear skin is worth it, Im living a totally different life now and not in a good way, everyday i have to use certain eye drops to help reduce the extreme dryness in my eyes, I still have to use aquaphor daily, i wake up with horrible muscle aches, i have dandruff like crazy now, my face is bright red and embarresing, and i basically feel stupid all the time because i cant focus on or remember anything.. Honestly people think about these things before you take accutane and ask yourself if your willing to deal with all the above side effects and possibly more just to have clear skin that may not even stay clear forever.

Share this post


Link to post
Share on other sites

Just when I think I've decided to go on Roaccutane (saw the dermatologist 2 days ago) I read things like this and then I'm right back to square 1. Arghhh.

Share this post


Link to post
Share on other sites

UGH this is disheartening.

I just finished my last Accutane pill on Friday and I am sooo looking forward to simply feeling better again. I wake up feeling like shit, have terrible pain in my entire body... I have trouble concentrating and staying awake... My eyes are so dry and painful that the only relief is closing them... I, too, wonder if people like you and I will ever feel OK again...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×